# SDR UALA2009080702403

- Difficulty date: August 6, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 35,880 hours, 9,534 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Unsecure
- Location: Seat 24h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 24H UNSECURED. SECURED EMERGENCY LIGHT AT SEAT 24H. OPS CHECKED LIGHT OK AT SEAT 24H.
